Dynamical systems with multiplicative perturbations: the strong convergence of measures

Volume 58 / 1993

Katarzyna Horbacz Annales Polonici Mathematici 58 (1993), 85-93 DOI: 10.4064/ap-58-1-85-93

Abstract

We give sufficient conditions for the strong asymptotic stability of the distributions of dynamical systems with multiplicative perturbations. We apply our results to iterated function systems.

Authors

  • Katarzyna Horbacz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image